Cubic Bipolar Fuzzy Ideals with Thresholds (α, β), ( ω ,ϑ) of a Semigroup in KU-algebra

Main Article Content

Omniat Adnan Hasan
fatema faisal kareem

Abstract

In this paper, we introduce the concept of cubic bipolar-fuzzy ideals with thresholds (α,β),(ω,ϑ) of a semigroup in KU-algebra as a generalization of sets and in short (CBF). Firstly, a (CBF) sub-KU-semigroup with a threshold (α,β),(ω,ϑ) and some results in this notion are achieved. Also, (cubic bipolar fuzzy ideals and cubic bipolar fuzzy k-ideals) with thresholds (α,β),(ω ,ϑ) are defined and some properties of these ideals are given. Relations between a (CBF).sub algebra and-a (CBF) ideal are proved. A few characterizations of a (CBF) k-ideal with thresholds (α, β), (ω,ϑ) are discussed. Finally, we proved that a (CBF) k-ideal and a (CBF) ideal with thresholds (α, β), (ω,ϑ) of a KU-semi group are equivalent relations.

Article Details

How to Cite
Hasan, O. A. ., & kareem, fatema faisal. (2022). Cubic Bipolar Fuzzy Ideals with Thresholds (α, β), ( ω ,ϑ) of a Semigroup in KU-algebra. Ibn AL- Haitham Journal For Pure and Applied Sciences, 35(2), 47–58. https://doi.org/10.30526/35.2.2724
Section
mathematics

References

Zadeh, L.A. Fuzzy Sets, Inform and Control, 1965, 8, 338-353.

Mostafa, S.M.; Abd-Elnaby, M.A.; Yousef, M.M.M. Fuzzy ideals of KU-Algebras, Int. Math, Forum, 2011, 6(63), 3139-3149.

Mostafa, S. M.; Kareem, F. F.bipolar fuzzy N-fold KU-ideals of KU-algebras, Mathematica Aeterna, 2014, 4, 633-650.

Jun, Y. B.; Kim, C. S.; Kang, M. S. Cubic subalgebras and ideals of BCK/BCI-algebras, Far East Journal of Mathematical Sciences, 2010, 2 (44) , 239–250.

Jun, Y. B.; Kim, C. S.; Kang, J. G. Cubic q-ideals of BCIalgebras, Ann. Fuzzy Math.Inform. 2011, 1 (1), 25-34.

Jun, Y. B.; Kim, C. S.; Yang, K. O. Cubic sets, Ann. Fuzzy Math. Inform. 2012,4 (1) 83-98.

Kareem, F. F.; Hasan, O. A. Cubic ideals of semigroup in KU-algebra, Journal of Physics: Conference Series 1804 (2021) 012018 IOP Publishing

Kareem, F. F.; Hasan, O. A. The Homomorphism of a cubic set of a semigroup in a KU-algebra, Journal of Physics, 1879 (2021) 022119 IOP Publishing.

Kareem, F.F.; Hasan, E. R. Bipolar fuzzy k-ideals in KU-semigroups, Journal of New Theory, 2019,9, 71-78.

K Awad, Wisam K., and Fatema F. Kareem. The Homomorphism of Cubic bipolar ideals of a KU-semigroup. Ibn AL-Haitham Journal For Pure and Applied Sciences, 2022, 35(1)., 73-83.

Kareem, F.F.; Abed, M. M. Generalizations of Fuzzy k-ideals in a KU-algebra with Semigroup, Journal of Physics, 2021, 1879,022108 IOP Publishing.

Prabpayak, C. Leerawat, U. On ideals and congruence in KU-algebras, scientia Magna, 2009, 5(1), 54-57.

Kareem, F.F.; Hasan, E. R. On KU-semigroups, International Journal of Science and Nature. 2018, 9 (1), 79-84.